Alert archive / Washington / Gale Watches in 2021
Gale Watch 47, NWS Seattle, WA
NWS Seattle, WA issued this gale watch at Nov 1, 2021, 2:58 PM PDT. It took effect at Nov 2, 2021, 12:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 1, 2021, 2:58 PM PDT (21:58 UTC)
- In effect from
- Nov 2, 2021, 12:00 PM PDT
- Expired
- Nov 2, 2021, 2:47 AM PDT
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
607 WHUS76 KSEW 012158 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 258 PM PDT Mon Nov 1 2021 PZZ170-173-176-020600- /O.CAN.KSEW.GL.W.0073.000000T0000Z-211101T2300Z/ /O.NEW.KSEW.SC.Y.0238.211102T1200Z-211102T1900Z/ /O.NEW.KSEW.GL.A.0047.211102T1900Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO NOON PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...GALE WARNING IS CANCELLED... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 5 AM to noon PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-153-156-020600- /O.CAN.KSEW.SC.Y.0231.000000T0000Z-211102T0100Z/ /O.NEW.KSEW.SC.Y.0238.211102T1300Z-211103T0600Z/ /O.NEW.KSEW.GL.A.0047.211103T0600Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, southeast winds 25 to 35 kt and seas 8 to 10 ft at 12 seconds possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...For the Small Craft Advisory, from 6 AM to 11 PM PDT Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ130-012300- /O.CAN.KSEW.SC.Y.0236.000000T0000Z-211102T0100Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds in the advisory area have fallen below headline thresholds. Thus the small craft advisory has been cancelled. $$ PZZ133-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ Northern Inland Waters Including The San Juan Islands- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ132-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ Admiralty Inlet- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-020100- /O.CON.KSEW.SC.Y.0236.000000T0000Z-211102T0100Z/ Central U.S. Waters Strait Of Juan De Fuca- 258 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
3 follow-up statements
331 WHUS76 KSEW 020059 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 559 PM PDT Mon Nov 1 2021 PZZ131-020500- /O.EXT.KSEW.SC.Y.0236.000000T0000Z-211102T0500Z/ Central U.S. Waters Strait Of Juan De Fuca- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-020900- /O.CON.KSEW.SC.Y.0238.211102T1300Z-211103T0600Z/ /O.CON.KSEW.GL.A.0047.211103T0600Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, southeast winds 25 to 35 kt and seas 8 to 10 ft at 12 seconds possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...For the Small Craft Advisory, from 6 AM to 11 PM PDT Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ170-173-176-020900- /O.CON.KSEW.SC.Y.0238.211102T1200Z-211102T1900Z/ /O.CON.KSEW.GL.A.0047.211102T1900Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 5 AM to noon PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ133-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ Northern Inland Waters Including The San Juan Islands- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ132-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-020500- /O.CON.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ Admiralty Inlet- 559 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
757 WHUS76 KSEW 020326 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 826 PM PDT Mon Nov 1 2021 PZZ132>134-020430- /O.CAN.KSEW.SC.Y.0237.000000T0000Z-211102T0500Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 826 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased below advisory levels. $$ PZZ131-020430- /O.CAN.KSEW.SC.Y.0236.000000T0000Z-211102T0500Z/ Central U.S. Waters Strait Of Juan De Fuca- 826 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased below advisory levels. $$ PZZ150-153-156-021130- /O.CON.KSEW.SC.Y.0238.211102T1300Z-211103T0600Z/ /O.CON.KSEW.GL.A.0047.211103T0600Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 826 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, southeast winds 25 to 35 kt and seas 8 to 10 ft at 12 seconds possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...For the Small Craft Advisory, from 6 AM to 11 PM PDT Tuesday. For the Gale Watch, from Tuesday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ170-173-176-021130- /O.CON.KSEW.SC.Y.0238.211102T1200Z-211102T1900Z/ /O.CON.KSEW.GL.A.0047.211102T1900Z-211103T1200Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 826 PM PDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt. For the Gale Watch, south winds 25 to 35 kt possible. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 5 AM to noon PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
833 WHUS76 KSEW 020947 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 247 AM PDT Tue Nov 2 2021 PZZ150-153-156-021800- /O.EXT.KSEW.SC.Y.0238.211102T1900Z-211103T0100Z/ /O.UPG.KSEW.GL.A.0047.211103T0600Z-211103T1200Z/ /O.NEW.KSEW.GL.W.0074.211103T0100Z-211103T1300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 10 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM PDT Wednesday. For the Small Craft Advisory, from noon today to 6 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ170-173-176-021800- /O.CON.KSEW.SC.Y.0238.211102T1200Z-211102T1900Z/ /O.UPG.KSEW.GL.A.0047.211102T1900Z-211103T1200Z/ /O.NEW.KSEW.GL.W.0074.211102T1900Z-211103T1300Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 AM PDT WEDNESDAY... * WHAT...For the Gale Warning, south winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm. * WHEN...For the Gale Warning, from noon today to 6 AM PDT Wednesday. For the Small Craft Advisory, until noon PDT today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ132-133-021800- /O.EXB.KSEW.SC.Y.0238.211102T1900Z-211103T0100Z/ /O.NEW.KSEW.GL.W.0074.211103T0100Z-211103T0900Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- Northern Inland Waters Including The San Juan Islands- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT WEDNESDAY... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Northern Inland Waters Including The San Juan Islands. * WHEN...For the Gale Warning, from 6 PM this evening to 2 AM PDT Wednesday. For the Small Craft Advisory, from noon today to 6 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-021800- /O.EXB.KSEW.SC.Y.0238.211102T1900Z-211103T1300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM PDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From noon today to 6 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-021800- /O.EXB.KSEW.SC.Y.0238.211103T0100Z-211103T1300Z/ Central U.S. Waters Strait Of Juan De Fuca- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT WEDNESDAY... * WHAT...East winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 PM this evening to 6 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-021800- /O.EXB.KSEW.SC.Y.0238.211103T0100Z-211103T2100Z/ Admiralty Inlet- 247 AM PDT Tue Nov 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM PDT WEDNESDAY... * WHAT...Southeast winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 2 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Nov 1, 8:39 AM PDT, 6 hours 19 minutes earlier.
Area forecast discussion, Nov 1, 8:39 AM PDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
839 AM PDT Mon Nov 1 2021
.SYNOPSIS...A weakening front will move through the area later
this afternoon and this evening. This will be the first in a
series of systems with fronts arriving later Tuesday, Wednesday
night into Thursday, Friday and possibly late next weekend.
&&
.SHORT TERM /TODAY THROUGH WEDNESDAY/...There is a wind advisory
in effect for the East Puget Sound Lowlands today but current
observations don't show much wind. Easterly gradients are
currently increasing so it's probably wise to let the advisory
ride for now. The gradients should peak in the next couple of
hours and winds should be easing this afternoon.
The sun is out this morning for areas from about Seattle north
but that won't last as clouds and then rain move into the area
from southwest to northeast today as a negatively tilted front
arrives. The front will push northeast of the area tonight with
rain tapering from south to north in the evening. Snow levels will
be above the passes.
Tuesday is looking dry in between weather systems although rain
from the next front should reach the coast in the middle of the
afternoon. A warm front will clip the area Tuesday night for a
little light rain, especially west of Puget Sound. Once again,
rain chances will decrease after midnight most areas as the front
moves out of the area.
Wednesday looks like a repeat of Tuesday - a mostly dry day ahead
of an approaching front. Rain will probably reach the coast late
in the afternoon then spread into the interior Wednesday night. It
looks like it will become windy at the coast as well Wednesday
night as the front nears. Schneider
.LONG TERM /THURSDAY THROUGH SUNDAY/...Previous discussion...Cold
front dragging through Thursday making it the wettest day of the
forecast period. Models and ensembles in good agreement with
another front Friday. Some timing differences over the weekend for
the next front but the ensembles off both the GFS and ECMWF have
very few dry solutions for any time frame. Will have at least
likely pops both days. Air mass slowly cooling through the
extended period with the snow level getting close to the summit at
Stevens Pass Friday through the weekend. Felton
&&
.AVIATION...Increasing mid and high level clouds with an approaching
front. VFR conditions this morning will drop to MVFR levels with
rain later this morning along the coast and inland this afternoon as
the front moves into the area from the southwest later today into
tonight with the front. Breezy easterly winds near the Foothills,
with east to southeast winds 5 to 10 kts elsewhere.
KSEA...VFR conditions will linger into the afternoon. Rain, and MVFR
ceilings will affect the terminal early this afternoon as a front
moves through the interior. MVFR ceilings will linger through
tonight. Easterly winds 3-6kts will become southeasterly 5 to 10 kts
late this morning early this afternoon.
&&
.MARINE...An approaching front will move through area waters
today. Increasing southeasterly wind over the coastal waters will
result in gales for a brief period today with the front along the
outer Coastal Waters. Small Craft Advisory conditions are
expected for most other waters today with the front. Winds will
ease overnight, followed by another front which will move across
the area Tuesday evening into early Wednesday for another round of
possible gales along the Coastal Waters and possibly Eastern
Strait of Juan de Fuca. Seas of 5 to 7 feet today and through
Tuesday night. A third system - possibly the strongest is expected
to affect area waters Thursday.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 2 PM PDT this afternoon for East Puget Sound
Lowlands.
PZ...Small Craft Advisory until 9 AM PDT this morning for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm.
Gale Warning until 4 PM PDT this afternoon for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm.
Small Craft Advisory until 6 PM PDT this evening for Central
U.S. Waters Strait Of Juan De Fuca-Coastal Waters From Cape
Flattery To James Island Out 10 Nm-Coastal Waters From
James Island To Point Grenville Out 10 Nm-Coastal Waters
From Point Grenville To Cape Shoalwater Out 10 Nm-West
Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 10 PM PDT this evening for East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands.
Small Craft Advisory from 2 PM this afternoon to 10 PM PDT this
evening for Admiralty Inlet.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:17 AM PDT | Gale Warning | SEW | 12 hr | |
| Nov 1, 2:58 PM PDT | Small Craft Advisory | SEW | 69 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.